Aa
A
A
Close
Avatar universal
birth control & diarrhea
I am relatively new to birth control (I am starting my 3rd pack). I take my pill everyday at the same time (plus or minus about 30 mins). However, I do have a sensitive stomach and sometimes end up getting mild diarrhea after certain dinners. I take my pill at night at 9pm. So this leads to me occasionally having diarrhea an hour or two after I take my pill.

It is not severe at all, just mild. This has happened a few times this month. I know that they say that having diarrhea soon after taking your pill changes its effectiveness as birth control because the pill does not have enough time to be absorbed into your body.

So, my question is will/does my MILD and not frequent diarrhea effect my birth control? Thank you :)
Cancel
1 Answers
Page 1 of 1
932659 tn?1332122304
Hi,
I would definitely speak to your pharmacist and/or doctor who prescribes them about this.  Have you ever tried changing the time you take them, to maybe round dinner time when you have something to eat along with taking the pill?  Just a suggestion, but I'd definitely talk to your doctor.  I'm unsure about the effectiveness or ineffectiveness due to the diarrhea.  Good luck and let us know how things go :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1503004918
Blank
specialmom, and KeeLolo commented on Belle313's status
49 mins ago
1486688 tn?1333857307
Blank
rockinrobin32 Time to get back on track! Comment
17 hrs ago
973741 tn?1342346373
Blank
specialmom commented on Nighthawk61's status
18 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources